RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 1(319), Pages 61–114 (Mi umn9)  

This article is cited in 62 scientific papers (total in 62 papers)

Hyperidentities in algebras and varieties

Yu. M. Movsisyan

Yerevan State University

DOI: https://doi.org/10.4213/rm9

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:1, 57–108

Bibliographic databases:

UDC: 512.57+512.8
MSC: 08Bxx, 08C05, 17C27
Received: 30.01.1997

Citation: Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Uspekhi Mat. Nauk, 53:1(319) (1998), 61–114; Russian Math. Surveys, 53:1 (1998), 57–108

Citation in format AMSBIB
\Bibitem{Mov98}
\by Yu.~M.~Movsisyan
\paper Hyperidentities in algebras and varieties
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 1(319)
\pages 61--114
\mathnet{http://mi.mathnet.ru/umn9}
\crossref{https://doi.org/10.4213/rm9}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618230}
\zmath{https://zbmath.org/?q=an:0921.08005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53...57M}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 1
\pages 57--108
\crossref{https://doi.org/10.1070/rm1998v053n01ABEH000009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075002400002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039530689}


Linking options:
  • http://mi.mathnet.ru/eng/umn9
  • https://doi.org/10.4213/rm9
  • http://mi.mathnet.ru/eng/umn/v53/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Movsisyan, I. R. Simonyan, “Sverkhtozhdestva levoi i pravoi distributivnostei v mnogoobraziyakh polugrupp”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 1, 28–32  mathnet
    2. I. R. Simonyan, “Solidnye distributivnye mnogoobraziya polugrupp”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 2, 117–119  mathnet
    3. S. N. Tronin, “Operads in the category of convexors. I”, Russian Math. (Iz. VUZ), 46:3 (2002), 38–46  mathnet  mathscinet  zmath  elib
    4. L. M. Budagyan, “Elementarnaya klassifikatsiya kvazibulevykh algebr”, Uch. zapiski EGU, ser. Fizika i Matematika, 2002, no. 3, 12–19  mathnet
    5. V. G. Toganyan, “Podpryamo nerazlozhimye chastichno kommutativnye, normalnye i kvazinormalnye algebry”, Uch. zapiski EGU, ser. Fizika i Matematika, 2003, no. 2, 30–37  mathnet
    6. L. R. Abramyan, “Ternarnye sverkhtozhdestva assotsiativnosti”, Uch. zapiski EGU, ser. Fizika i Matematika, 2003, no. 3, 36–44  mathnet
    7. S. S. Davidov, “Lineinye predstavleniya binarnykh abelevykh algebr”, Uch. zapiski EGU, ser. Fizika i Matematika, 2005, no. 3, 58–63  mathnet
    8. L. R. Nurbekyan, “Teorema Keli dlya algebr De Morgana”, Uch. zapiski EGU, ser. Fizika i Matematika, 2006, no. 3, 136–138  mathnet
    9. Smith, JDH, “Evans' normal form theorem revisited”, International Journal of Algebra and Computation, 17:8 (2007), 1577  crossref  mathscinet  zmath  isi  scopus  scopus
    10. S. S. Davidov, “Kommutativnye abelevye algebry”, Uch. zapiski EGU, ser. Fizika i Matematika, 2007, no. 3, 44–51  mathnet
    11. Movsisyan Yu., Toghanyan V., “On t-stochastic algebras”, Aequationes Mathematicae, 76:3 (2008), 241–248  crossref  mathscinet  zmath  isi  scopus  scopus
    12. S. S. Davidov, “O parastrofakh abelevykh obratimykh algebr”, Uch. zapiski EGU, ser. Fizika i Matematika, 2008, no. 3, 39–43  mathnet
    13. Movsisyan, YM, “BINARY REPRESENTATIONS OF ALGEBRAS WITH AT MOST TWO BINARY OPERATIONS. A CAYLEY THEOREM FOR DISTRIBUTIVE LATTICES”, International Journal of Algebra and Computation, 19:1 (2009), 97  crossref  mathscinet  zmath  isi  scopus  scopus
    14. H. E. Ghumashyan, “On $\{2,3\}$-hyperidentities in invertible $\{2,3\}$-algebras with a binary group operation”, Uch. zapiski EGU, ser. Fizika i Matematika, 2009, no. 3, 37–41  mathnet
    15. A. M. Gevorgyan, “On $q$-lattices and $q$-algebras”, Uch. zapiski EGU, ser. Fizika i Matematika, 2009, no. 1, 29–35  mathnet
    16. Pashazadeh J., Movsisyan Yu., “Characterization of Ternary Algebraic Operations of Idempotent Algebras”, Internat J Algebra Comput, 20:8 (2010), 991–999  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Amir Ehsani, “On a generalized entropic property”, Uch. zapiski EGU, ser. Fizika i Matematika, 2010, no. 2, 55–57  mathnet
    18. Yu. M. Movsisyan, “Bilattices and hyperidentities”, Proc. Steklov Inst. Math., 274 (2011), 174–192  mathnet  crossref  mathscinet  isi  elib  elib
    19. Movsisyan Yu.M., Hakobyan T.A., “Distributive Hyperidentities in Semigroups”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:6 (2011), 293–298  crossref  zmath  isi  scopus  scopus
    20. Pashazadeh J., Movsisyan Yu.M., “A Characterization of Triple Semigroup of Ternary Functions and Demorgan Triple Semigroup of Ternary Functions”, Bulletin of the Iranian Mathematical Society, 37:1 (2011), 29–41  mathscinet  zmath  isi
    21. Movsisyan Yu.M., Hakobyan T.A., “Associative Nontrivial Hyperidentities in Semigroups”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:3 (2011), 121–130  crossref  zmath  isi  scopus  scopus
    22. Davidov S.S., “Commutative medial ternary groupoids”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:4 (2011), 183–199  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Nazari E.M., “Invertible medial algebras and a group of operations”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:2 (2011), 101–105  crossref  mathscinet  zmath  isi  scopus  scopus
    24. Ehsani A., “The generalized entropic property for a pair of operations”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:1 (2011), 56–60  crossref  mathscinet  zmath  isi  scopus  scopus
    25. Amir Ehsani, “The generalized entropic property for the mono-$n$-ary algebra”, Uch. zapiski EGU, ser. Fizika i Matematika, 2011, no. 2, 63–66  mathnet
    26. D. S. Davidova, “On $q$-bilattices”, Uch. zapiski EGU, ser. Fizika i Matematika, 2011, no. 3, 9–16  mathnet
    27. Nazari E. Movsisyan Yu.M., “A Cayley Theorem for the Multiplicative Semigroup of a Field”, J. Algebra. Appl., 11:2 (2012), 1250042  crossref  mathscinet  zmath  isi  scopus  scopus
    28. Movsisyan Yu.M. Aslanyan V.A., “Hyperidentities of de Morgan Algebras”, Log. J. IGPL, 20:6 (2012), 1153–1174  crossref  mathscinet  zmath  isi  scopus  scopus
    29. S. S. Davidov, “On the solvability of the equational theory of commutative medial $n$-ary groupoids”, Discrete Math. Appl., 23:2 (2013), 125–143  mathnet  crossref  crossref  mathscinet  elib
    30. Movsisyan Yu.M., Aslanyan V.A., “Algebras with Hyperidentities of the Variety of de Morgan Algebras”, J. Contemp. Math. Anal.-Armen. Aca., 48:5 (2013), 233–240  crossref  mathscinet  zmath  isi
    31. Ehsani A. Movsisyan Yu., “Linear Representation of Medial-Like Algebras”, Commun. Algebr., 41:9 (2013), 3429–3444  crossref  mathscinet  zmath  isi  scopus  scopus
    32. Movsisyan Yu.M., Aslanyan V.A., “Subdirectly Irreducible Algebras with Hyperidentities of the Variety of de Morgan Algebras”, J. Contemp. Math. Anal.-Armen. Aca., 48:6 (2013), 241–246  crossref  zmath  isi  scopus  scopus
    33. Movsisyan Yu.M. Aslanyan V.A., “A Functional Completeness Theorem for de Morgan Functions”, Discrete Appl. Math., 162 (2014), 1–16  crossref  mathscinet  zmath  isi  scopus  scopus
    34. P. S. Gevorgyan, “On Binary $G$-Spaces”, Math. Notes, 96:4 (2014), 600–602  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    35. Movsisyan Yu.M. Aslanyan V.A., “Super-de Morgan Functions and Free de Morgan Quasilattices”, Cent. Eur. J. Math., 12:12 (2014), 1749–1761  crossref  mathscinet  zmath  isi
    36. Pashazadeh J., Movsisyan Yu., “Matrix Characterization of 4-Ary Algebraic Operations of Idempotent Algebras”, Commun. Algebr., 42:6 (2014), 2533–2543  crossref  mathscinet  zmath  isi  scopus  scopus
    37. Ehsani A., “Characterization of Regular Medial Algebras”, Scienceasia, 40:2 (2014), 175–181  crossref  isi  scopus  scopus
    38. Movsisyan Yu.M., Aslanyan V.A., “Boole-de Morgan Algebras and Quasi-de Morgan Functions”, Commun. Algebr., 42:11 (2014), 4757–4777  crossref  mathscinet  zmath  isi  scopus  scopus
    39. S. S. Davidov, “Free commutative medial $n$-ary groupoids”, Discrete Math. Appl., 25:4 (2015), 203–210  mathnet  crossref  crossref  mathscinet  isi  elib
    40. Davidova D.S., Movsisyan Yu.M., “Hyperidentities of weakly idempotent lattices”, J. Contemp. Math. Anal., 50:6 (2015), 259–264  crossref  mathscinet  zmath  zmath  isi  scopus
    41. Movsisyan Yu., Davidova D., “a Complete Characterization of Hyperidentities of the Variety of Weakly Idempotent Lattices”, Tenth International Conference on Computer Science and Information Technologies Revised Selected Papers CSIT-2015, ed. Shoukourian S., IEEE, 2015, 41–43  isi
    42. Amir Ehsani, Aleksandar Krapež, Yuri Movsisyan, “Algebras with parastrophically uncancellable quasigroup equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 41–63  mathnet
    43. T. A. Hakobyan, “Transitive hyperidentity in semigroups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2016, no. 3, 52–55  mathnet
    44. Davidov S., “On paramedial division groupoids”, Asian-Eur. J. Math., 9:1 (2016), UNSP 1650008  crossref  mathscinet  isi  elib  scopus
    45. Margarov G., Markosyan M., Alaverdyan Y., “Real Time Streaming Algorithm”, Meeting Security Challenges Through Data Analytics and Decision Support, Nato Science For Peace and Security Series D-Information and Communication Security, 47, eds. Shahbazian E., Rogova G., Ios Press, 2016, 248–255  crossref  isi  scopus  scopus
    46. Alaverdyan Y., “Efficiency of Generating Highly Nonlinear Boolean Functions Over Quasigroups”, Meeting Security Challenges Through Data Analytics and Decision Support, Nato Science For Peace and Security Series D-Information and Communication Security, 47, eds. Shahbazian E., Rogova G., Ios Press, 2016, 256–263  crossref  isi  scopus  scopus
    47. Hakobyan T.A. Movsisyan Yu.M., “Artin theorem for semigroups”, J. Algebra. Appl., 16:2 (2017), 1750034  crossref  mathscinet  zmath  isi  scopus
    48. Movsisyan Yu.M., “Hyperidentities and Related Concepts, i”, Armen. J. Math., 9:2 (2017), 146–222  mathscinet  zmath  isi
    49. Yuri Movsisyan, “Dickson's theorem for Bol loops”, Algebra Discrete Math., 24:2 (2017), 297–301  mathnet
    50. Movsisyan Yu., “On Belousov Quasigroups and Bigroups”, 2017 Eleventh International Conference on Computer Science and Information Technologies (Csit), ed. Shoukourian S., IEEE, 2017, 21–22  isi
    51. Davidov S., “A Characterization of Invertible Algebras Linear Over a Group By Second-Order Formulas”, J. Algebra. Appl., 16:12 (2017), 1750238  crossref  mathscinet  zmath  isi  scopus
    52. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
    53. Davidov S. Krapez A. Movsisyan Yu., “Functional Equations With Division and Regular Operations”, Asian-Eur. J. Math., 11:3 (2018), 1850033  crossref  mathscinet  zmath  isi
    54. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  mathscinet  isi  scopus  scopus
    55. Zhuchok A.V., “Structure of Free Strong Doppelsemigroups”, Commun. Algebr., 46:8 (2018), 3262–3279  crossref  mathscinet  zmath  isi
    56. Movsisyan Yu., “On Functional Equations and Distributive Second Order Formulae With Specialized Quantifiers”, Algebra Discret. Math., 25:2 (2018), 269–285  mathscinet  isi  scopus  scopus
    57. S. S. Davidov, “On the Structure of Medial Divisible $n$-Ary Groupoids”, Math. Notes, 104:1 (2018), 29–38  mathnet  crossref  crossref  isi  elib
    58. Zhuchok V A., Knauer K., “Abelian Doppelsemigroups”, Algebra Discret. Math., 26:2 (2018), 290–304  mathscinet  isi
    59. Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018), 269–285  mathnet
    60. Anatolii V. Zhuchok, Kolja Knauer, “Abelian doppelsemigroups”, Algebra Discrete Math., 26:2 (2018), 290–304  mathnet
    61. M. A. Yolchyan, “Quasi-boolean power of algebras and idempotent algebras”, Uch. zapiski EGU, ser. Fizika i Matematika, 53:3 (2019), 170–176  mathnet
    62. Movsisyan Yu., Yolchyan M., “on Idempotent and Hyperassociative Structures”, Lobachevskii J. Math., 40:8, SI (2019), 1113–1121  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1189
    Full text:820
    References:409
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020